Alert archive / New York / Coastal Flood Statements in 2012
Coastal Flood Statement 8, NWS New York, NY
NWS New York, NY issued this coastal flood statement at May 7, 2012, 3:50 AM EDT for 7 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Hudson County, New Jersey. It took effect at May 7, 2012, 9:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2012, 3:50 AM EDT (07:50 UTC)
- In effect from
- May 7, 2012, 9:00 PM EDT
- Expired
- May 8, 2012, 2:58 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602 WHUS41 KOKX 070750 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 350 AM EDT MON MAY 7 2012 ...MINOR COASTAL FLOODING POSSIBLE TONIGHT... NJZ006-NYZ072-074-075-178-179-071600- /O.NEW.KOKX.CF.S.0008.120508T0100Z-120508T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 350 AM EDT MON MAY 7 2012 * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE...BETWEEN 9 PM AND MIDNIGHT EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-071600- /O.NEW.KOKX.CF.S.0008.120508T0400Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 350 AM EDT MON MAY 7 2012 * LOCATIONS...COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN MIDNIGHT AND 3 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
5 follow-up statements
887 WHUS41 KOKX 071441 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1041 AM EDT MON MAY 7 2012 ...MINOR COASTAL FLOODING POSSIBLE TONIGHT... NJZ006-NYZ072-074-075-178-179-072200- /O.CON.KOKX.CF.S.0008.120508T0100Z-120508T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1041 AM EDT MON MAY 7 2012 * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE...BETWEEN 9 PM AND MIDNIGHT EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-072200- /O.CON.KOKX.CF.S.0008.120508T0400Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 1041 AM EDT MON MAY 7 2012 * LOCATIONS...COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN MIDNIGHT AND 3 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
383 WHUS41 KOKX 071942 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 342 PM EDT MON MAY 7 2012 ...MINOR COASTAL FLOODING POSSIBLE TONIGHT... NJZ006-NYZ072-074-075-178-179-080400- /O.CON.KOKX.CF.S.0008.120508T0100Z-120508T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 342 PM EDT MON MAY 7 2012 * LOCATIONS...NEW YORK HARBOR...AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE...BETWEEN 9 PM AND MIDNIGHT EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-080400- /O.CON.KOKX.CF.S.0008.120508T0400Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 342 PM EDT MON MAY 7 2012 * LOCATIONS...COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN MIDNIGHT AND 3 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
965 WHUS41 KOKX 080211 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1011 PM EDT MON MAY 7 2012 ...MINOR COASTAL FLOODING POSSIBLE TONIGHT... NJZ006-NYZ072-074-075-178-179-080400- /O.CON.KOKX.CF.S.0008.000000T0000Z-120508T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1011 PM EDT MON MAY 7 2012 * LOCATIONS...ALONG NEW YORK HARBOR AND THE COAST OF SOUTHWESTERN LONG ISLAND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...THROUGH MIDNIGHT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$ CTZ009-010-NYZ071-073-176-177-080700- /O.CON.KOKX.CF.S.0008.120508T0400Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 1011 PM EDT MON MAY 7 2012 * LOCATIONS...COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN MIDNIGHT AND 3 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$
329 WHUS41 KOKX 080404 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1204 AM EDT TUE MAY 8 2012 ...MINOR COASTAL FLOODING POSSIBLE OVERNIGHT... NJZ006-NYZ072-074-075-178-179-080515- /O.EXP.KOKX.CF.S.0008.000000T0000Z-120508T0400Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1204 AM EDT TUE MAY 8 2012 THE HIGH TIDE CYCLE PASSED AND THE THREAT OF MINOR COASTAL FLOODING HAS ENDED. $$ CTZ009-010-NYZ071-073-176-177-080700- /O.CON.KOKX.CF.S.0008.000000T0000Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 1204 AM EDT TUE MAY 8 2012 * LOCATIONS...COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND HALF A FOOT ABOVE NORMAL. * TIMING...AROUND HIGH TIDE TONIGHT...BETWEEN MIDNIGHT AND 3 AM EDT. * IMPACTS...AREAS PRONE TO FLOODING MAY EXPERIENCE MINOR COASTAL FLOODING DURING THIS TIME. $$
088 WHUS41 KOKX 080658 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 258 AM EDT TUE MAY 8 2012 ...COASTAL FLOODING THREAT HAS ENDED... CTZ009-010-NYZ071-073-176-177-080800- /O.CAN.KOKX.CF.S.0008.000000T0000Z-120508T0700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHERN QUEENS-NORTHERN NASSAU- 258 AM EDT TUE MAY 8 2012 THE HIGH TIDE CYCLE IN WESTERN LONG ISLAND SOUND HAS PASSED AND THE THREAT OF MINOR COASTAL FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at May 7, 1:51 AM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 7, 1:51 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 151 AM EDT MON MAY 7 2012 .SYNOPSIS... WEAK HIGH PRESSURE MOVES OVER THE AREA OVERNIGHT AND OFFSHORE MONDAY. A WARM FRONT APPROACHES MONDAY NIGHT. THIS WILL BE PART OF A COMPLEX AND SLOW MOVING STORM SYSTEM THAT WILL IMPACT THE AREA FROM LATE MONDAY THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... FORECAST MAINLY ON TRACK EARLY THIS MORNING WITH ONLY MINOR ADJUSTMENTS TO REFLECT CURRENT OBS. HIGH PRESSURE REMAINS WITH LIGHT WINDS AND MAINLY CLEAR SKIES. MADE SOME UPDATES TO THE DEW POINTS WITH DRIER AIR OVER NORTHEASTERN NEW JERSEY AND INTO THE LOWER HUDSON VALLEY. OTHERWISE THE FORECAST IS ON TRACK. SURFACE CONVERGENCE IS WEAKENING AS WINDS BECOME LIGHT. WEAK SURFACE TROUGH STILL EXTENDING ACROSS NORTHEASTERN PENNSYLVANIA INTO NORTHWESTERN NEW JERSEY. SUBSIDENCE CONTINUES OVER THE REGION AS THE RIDGE BUILDS SLOWLY TO THE EAST. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... HIGH PRESSURE MOVES OFFSHORE ON MONDAY WITH NW FLOW ALOFT. A RETURN SOUTHERLY FLOW WILL DEVELOP AND LIKELY ENHANCE SEA BREEZE CIRCULATIONS BY THE END OF THE AFTERNOON. THERE IS SOME UNCERTAINTY WITH THE CLOUD COVER AS A WARM FRONT DEVELOPS TO THE SOUTH AND WEST OF THE FORECAST REGION. HIGHS WERE TAKEN FROM THE COOLER 12Z MAV GUIDANCE TO ACCOUNT FOR SOME HIGHER CLOUDS AS WELL AS A GREATER MARINE INFLUENCE ALONG THE COASTLINE WITH INCREASING SOUTHERLY FLOW. THE SHOWERS INCREASE IN PROBABILITY BY THE AFTERNOON FOR NW ZONES BUT THE BULK OF SHOWERS DOES NOT BEGIN UNTIL MONDAY NIGHT. CHANCES INCREASE RAPIDLY MONDAY NIGHT WITH ISENTROPIC LIFT INCREASING MOST NOTABLY AT THE 290 TO 300 K LEVELS WITH WARM AIR ADVECTION ALOFT AHEAD OF A MID LEVEL TROUGH. TOOK WARMER GUIDANCE FOR LOWS MONDAY NIGHT AND BLENDED IN NAM12 SFC TEMPS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE LOW PRESSURE MOVES NE ALONG THE EASTERN GREAT LAKES ON TUESDAY AS IT RIDES UP A RIDGE ALOFT. THIS RIDGE WILL ALSO SLOW ITS EASTWARD PROGRESSION TUESDAY NIGHT. A WARM FRONT WILL NEVERTHELESS APPROACH US ON TUESDAY AND MAKE IT THROUGH SOME WESTERN PARTS OF THE CWA BY THE END OF THE DAY. GOOD ISENTROPIC LIFT AHEAD OF THE WARM FRONT INTERACTS WITH INCREASING MOISTURE TO PRODUCE THE LIKELIHOOD OF SHOWERS...SPREADING GENERALLY WEST TO EAST ACROSS THE REGION DURING THE DAY. A MID LEVEL SHORT WAVE SHIFTS THROUGH DURING THE B AFTERNOON...ADDING SOME LIFT FOR SHOWER DEVELOPMENT. LEFT OUT THE CHANCE OF THUNDER WITH UNFAVORABLE CAPE AND LAPSE RATES FORECAST. FOR TUESDAY NIGHT...LOOKS LIKE THE WARM FRONT MAKES IT THROUGH MOST OF THE CWA WITH THE HELP OF A LOW LEVEL JET. SHOWERS REMAIN LIKELY WITH FORCING FROM THE JET COMBINING WITH INCREASING MOISTURE AS DEPICTED BY THETA-E AND PWAT RIDGE AXES SHIFTING OVERHEAD. A RUMBLE OF THUNDER WILL BE POSSIBLE TOO WITH A LITTLE ELEVATED INSTABILITY MOVING IN. MODELS SEEM TO AGREE THAT A TRAILING COLD SLOWS DOWN AND STALLS JUST ABOUT OVER US DURING WEDNESDAY. HAVE KEPT THE ENTIRE CWA UNDER LIKELY POPS THROUGH THE DAY...BUT DEPENDING ON WHERE THE FRONT STALLS...SOME AREAS WITHIN THE REGION POTENTIALLY PICK UP A DECENT AMOUNT MORE OF RAINFALL THAN OTHERS. THIS COULD BE AMPLIFIED BY THE POTENTIAL OF SHOWERS AND THUNDERSTORMS TRAINING NEAR THE STALLED FRONT...TAPPING INTO DEEP/ABUNDANT MOISTURE AS RELATIVELY HIGH THETA-E AND PWATS REMAIN IN PLACE. THE MODELS ALSO CONTINUE TO DEPICT A LOW PRESSURE CENTER DEVELOPING TO OUR SOUTH ALONG THE FRONT WEDNESDAY NIGHT...AND EVENTUALLY PASSING US THE TO THE SOUTHEAST DURING THURSDAY. WILL THEREFORE GO WITH A CONTINUATION OF LIKELY POPS OVER EASTERN AREAS THROUGH THURSDAY MORNING...WITH CHANCE POPS TO THE WEST. WITH AN UPPER TROUGH AXIS AND UPPER JET STREAK SHIFTING IN DURING THE AFTERNOON...KEPT IN A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE REST OF THE DAY. THE UPPER TROUGH REMAINS OVER US ON FRIDAY...SO INSTABILITY SHOWERS ARE NOT OUT OF THE QUESTION. THEN FINALLY ON SATURDAY IT APPEARS THAT WE GET THROUGH THE DAY WITHOUT A CONCERN OF SHOWERS AS RIDGING AT THE SURFACE AND ALOFT OCCURS. IT APPEARS THAT HIGH PRESSURE WILL KEEP US DRY AT LEAST DURING THE DAYTIME HOURS OF SUNDAY BEFORE A COLD FRONT BRINGS THE THREAT OF SHOWERS SUNDAY NIGHT. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... VFR THROUGH THE PERIOD WITH HIGH PRESSURE SITUATED JUST OFFSHORE THROUGH MIDDAY MONDAY. THE HIGH DRIFTS FARTHER OFF SHORE MONDAY AFTERNOON AS LOW PRESSURE AND A WARM FRONT APPROACH FROM THE WEST. POSSIBLE THAT A FEW CLOUDS FROM 2500 FT TO 3500 FT DEVELOP ALONG THE COAST AFTER 04Z. OUTLOOK FOR 00Z TUE THROUGH FRI... MONDAY NIGHT-THURSDAY...MVFR OR LOWER POSSIBLE IN SHOWER ACTIVITY. THUNDERSTORMS POSSIBLE ON LATE TUES AND WED. FRIDAY...VFR. && .MARINE... FORECAST REMAINS ON TRACK EARLY THIS MORNING. HIGH PRESSURE OVER THE REGION WITH WEAK PRESSURE GRADIENT WILL KEEP CONDITIONS BELOW SCA TONIGHT. FOR MONDAY...THERE WILL BE INCREASING SOUTHERLY FLOW AHEAD OF NEXT SYSTEM AS HIGH PRESSURE MOVES OFFSHORE. CONDITIONS STILL ARE FORECAST TO STAY BELOW SCA CRITERIA THROUGH MONDAY NIGHT. SOUTHERLY WINDS WILL INCREASE ON TUESDAY AHEAD OF AN APPROACHING STORM...AND SCA CONDITIONS ARE PROBABLE ON MOST...IF NOT ALL WATERS BY THE END OF THE DAY WITH GUSTS UP TO 25KT OR MORE. MODELS DISAGREE WHEN AND WHERE THE PRESSURE GRADIENT OVER THE WATERS TIGHTENS AND LOOSENS...MAKING THE FORECAST MORE UNCERTAIN TUESDAY NIGHT THROUGH THURSDAY MORNING. SCA CONDITIONS WILL STILL BE PROBABLE OVER THE OCEAN WATERS AT LEAST DUE TO SEAS...BUT ELSEWHERE...SCA CONDITIONS WILL BE POSSIBLE ONLY INTERMITTENTLY. WINDS SHOULD BECOME OFFSHORE BY THE END OF THURSDAY AS LOW PRESSURE PASSES TO THE SOUTHEAST OF THE WATERS AND HEADS TO THE NORTHEAST. && .HYDROLOGY... MAINLY DRY CONDITIONS ARE EXPECTED THROUGH MONDAY OUTSIDE OF A FEW SHOWERS FOR INTERIOR LOCATIONS MONDAY AFTERNOON. SIGNIFICANT RAINFALL IS POSSIBLE ACROSS THE TRI-STATE FROM TUESDAY INTO THURSDAY. RAIN AMOUNTS ARE UNCERTAIN AT THIS TIME...BUT AN INCH TO TWO INCHES OF RAINFALL COULD BE POSSIBLE DURING THIS PERIOD. && .TIDES/COASTAL FLOODING... THE HIGH TIDE CYCLE HAS NOW PASSED ALL LOCATIONS. TIDES ARE LOWERING AND THE THREAT OF ADDITIONAL COASTAL FLOODING HAS PASSED. THE COASTAL FLOOD ADVISORY ALONG WESTERN LONG ISLAND SOUND HAS BEEN CANCELLED. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...JM NEAR TERM...JM/SEARS SHORT TERM...JM LONG TERM...JC AVIATION...JP MARINE...JC/JM HYDROLOGY...JC/JM TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 7, 3:47 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 347 AM EDT MON MAY 7 2012 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-080800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 347 AM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-080800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 347 AM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:49 AM EDT | Small Craft Advisory | OKX | 4 days |
Nearby
Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Coastal Flood Statements in New Jersey, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.